MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II RESURF PAT 32MM; PRSTHSISKNEEPTLLOFMRTIBLSMI-CNSTRINDCMNTDPLYMRMTALPLYMR

SMITH & NEPHEW, INC. GNS II RESURF PAT 32MM; PRSTHSISKNEEPTLLOFMRTIBLSMI-CNSTRINDCMNTDPLYMRMTALPLYMR
Model Number 71420576
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patella component was disassociated.An open reduction was performed to correct the issue.No components explanted.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.The medical investigation concluded that it was reported that the patella component was disassociated and a revision surgery will be performed on an unknown date.The patella component seemed to be disassociated and an open reduction was done on in which no components were explanted.It is also noted that the patient sustained a fall and the doctor does not consider as product failure.No surgical reports or medical imaging were provided.No further clinical assessment is warranted at this time.In the event additional medical/clinical records are received, the clinical task will be re-opened and a thorough assessment will be rendered at that time.A complaint history review found related failures; this failure mode will be monitored for future complaints and assessed for any necessary corrective actions.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.Some potential probable causes of this event could include a sizing/ fit issue or traumatic injury.

Brand Name
GNS II RESURF PAT 32MM
Common Device Name
PRSTHSISKNEEPTLLOFMRTIBLSMI-CNSTRINDCMNTDPLYMRMTALPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9516106
Report Number1020279-2019-04575
Device Sequence Number19366286
Product Code JWH
UDI-Device Identifier03596010208309
UDI-Public03596010208309
Combination Product (Y/N)N
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71420576
Device Catalogue Number71420576
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date12/24/2019
Supplement Report FDA Received Date03/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;